# SDR SWIA202164239

- Difficulty date: December 10, 2021
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 45,920 hours, 39,232 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LIGHTNING STRIKE DAMAGE BETWEEN F.S.409.00+80 - F.S.409.00+96 STRINGER 25R - 26R   (C CHECK RO 2-11-2022)   REPAIRED LIGHTNING STRIKE DAMAGE BETWEEN F.S.409.00+80 - F.S.409.00+96 STRINGER 25R - 26R IAW MHIRJ REO 601R-53-31-1217 REV -- DATED 2022-01-18 AND SKY CARD 51-900-1003-SKY NO WIEGHT CHANGE REF ATTACED 337 AND CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
